MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/14H/RIGHT/239MM; PLATE. FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/14H/RIGHT/239MM; PLATE. FIXATION, BONE
Model Number 02.112.530
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4): the reported event required medical/surgical intervention to preclude permanent damage to a body structure.For medical device removal, malunion and nonunion.A review of the device history record: device history lot- part number: 02.112.530; lot number: r259113l part manufacture date: n/a; manufacturing location: n/a; part expiration date: n/a; nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.Device history batch null, device history review a review of the device history record could not be performed as the product was not returned and the lot number provided does not match the part number.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of open reduction internal fixation (orif) distal tibia fracture and hardware removal due to malreduction and nonunion.There was no broken hardware.The fracture was malreduced.Initially, the following devices; one (1) locking compression plate (lcp) bend medial distal tibia plate, three (3) 3.5 unknown cortex screws and seven (7) unknown locking screws were implanted on (b)(6) 2019.The surgeon verbalized that the patient had been treated somewhere else and this is how the fracture had looked post-op.He stated that it was not a hardware issue.Most proximal screws in shaft had been placed very posterior in the segment and in some cases transcortical.Removed existing hardware and placed tibial nail with bone graft.There was no surgical delay.Procedure outcome and patient status are unknown.This complaint involves ten (10) devices.This report is for one (1) 3.5mm lcp low bend medial dstl tibia plate/14h/right/239mm.This report is 1 of 10 for (b)(4).

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/14H/RIGHT/239MM
Common Device Name
PLATE. FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8927474
Report Number2939274-2019-60056
Device Sequence Number2048839
Product Code HRS
UDI-Device Identifier10886982034670
UDI-Public(01)10886982034670
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.530
Device Catalogue Number02.112.530
Device Lot NumberR259113
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/23/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight79